Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood pressure medication and psa levels

Premium Questions

Dr.   Rishu Saxena MD

for my blood pressur and she just had a sonogram of my heart its fine my blood pressure is also fine .My ... and my blood pressure was fine my weight was 160lbs now its 325lbs.... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr.  Luchuo Engelbert Bain MD

what high blood medications are most effective for African americans? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Chobufo Ditah MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Panagiotis Zografakis MD

In your opinion , what is the safest blood pressure medication , with the least side effects? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Shyam B. Kale MD

my husband who usually has high blood pressure (for years) and takes meds for it has noticed the last few days that he s taking less and less medications but his blood pressure is getting... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr.   Bilal Munawar MD

is getting dizzy and is on Losartan. His blood pressure is 97/53. Should he stop the blood pressure medication, as he is also on a high dose of Levofloxacina, for high PSA... View answer

Answered by : Dr. Bilal Munawar ( General & Family Physician)
Dr. Asad Riaz MD

I m 35, BP 150/100 without medicine, never smoke, drink, BMI My hdl:45, LDL:107, Total Cholesterol:168, Triglyceride:95, Blood Sugar(Fasting):83 (all are without medicine) My question is, should I stop this medicine to see... View answer

Answered by : Dr. Asad Riaz ( General & Family Physician)
Dr. Indhu Priyadharshini MD

. FOR A FEW MONTHS WE HAVE BEEN TRYING TO CONTROL MY EXTREMELY HIGH BLOOD PRESSURE WITH MULTIPLE MEDICATIONS ... View answer

Answered by : Dr. Indhu Priyadharshini ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare